CSpace  > 计算数学与科学工程计算研究所
theconstrainedsolutionsoftwomatrixequations
Liao Anping1; Bai Zhongzhi2
2002
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume18Issue:4Pages:671
AbstractWe study the symmetric positive semidefinite solution of the matrix equation AXiAT + BX
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50261
Collection计算数学与科学工程计算研究所
Affiliation1.湖南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liao Anping,Bai Zhongzhi. theconstrainedsolutionsoftwomatrixequations[J]. actamathematicasinicaenglishseries,2002,18(4):671.
APA Liao Anping,&Bai Zhongzhi.(2002).theconstrainedsolutionsoftwomatrixequations.actamathematicasinicaenglishseries,18(4),671.
MLA Liao Anping,et al."theconstrainedsolutionsoftwomatrixequations".actamathematicasinicaenglishseries 18.4(2002):671.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liao Anping]'s Articles
[Bai Zhongzhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liao Anping]'s Articles
[Bai Zhongzhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liao Anping]'s Articles
[Bai Zhongzhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.